# SDR ALG2003F00015

- Difficulty date: December 5, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT PILOT NOTICED A KICK IN THE FLIGHT CONTROLS AND A SLIGHT FLUCTUATION IN NR 2 HYDRAULIC GAUGE THIS WAS FOLLOWED BY CHATTERING IN THE CYCLIC CONTROL, AIRCRAFT RETURNED TO BASE AND UPON INSPECTION MECHANIC DISCOVERED THE NR 1 HYDRAULIC SYSTEM WAS LOW, SERVICED THE NR 1 HYDRAULIC SYSTEM AND AIRCRAFT WAS RETURNED TO SERVICE.
